# SDR 98ZZZX376

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Light Socket
- Part number: 8100022607
- Condition: Damaged
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT FLOOR TRACK LIGHTS WOULD NOT TURN OFF ON PALLET 8-1, AND ONE EMERGENCY EXIT FLOOR TRACK LIGHT IS INOPERATIVE ON PALLET 8-7, ROW 15.  REPLACED PALLET 8-1 EMERGENCY FLOOR TRACK LIGHT RECEIVER AND BATTERY, AND REPLACED LIGHT SOCKET ON PALLET 8-7, ROW 15.  ALL EMERGENCY EXIT FLOOR TRACK LIGHTS OPERATED NORMALLY.  REF:  OPERATOR CONTROL NRS ASAA9710136 AND 98ZZZX375.
